Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 78, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 8, 2008, 3:27 PM CDT for Adams County, Ringgold County, Taylor County, Iowa. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 3:27 PM CDT (20:27 UTC)
- Expired
- Jun 8, 2008, 4:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adams County, IA, Ringgold County, IA, Taylor County, IA
The radar
The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:35 PM CDT | TORNADO | 2 Sw Gravity, IA | TAYLOR COUNTY EMERGENCY MANAGER REPORTS TORNADO DAMAGE RELAYED THROUGH AMATEUR RADIO. WINDOWS BLOWN OUT OF HOURS AND NUMEROUS TREES BLOWN DOWN AND TWISTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 1:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -435 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 082027
TORDMX
IAC003-159-173-082100-
/O.NEW.KDMX.TO.W.0078.080608T2027Z-080608T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
327 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST IOWA...
NORTHERN TAYLOR COUNTY IN SOUTHWEST IOWA...
* UNTIL 400 PM CDT.
* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GRAVITY...
OR 80 MILES SOUTHWEST OF DES MOINES...MOVING NORTHEAST AT 34 MPH.
* THE TORNADO WILL BE NEAR...
CONWAY BY 330 PM CDT...
SHARPSBURG BY 335 PM CDT...
LENOX BY 345 PM CDT...
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN IOWA.
LAT...LON 4084 9491 4100 9448 4091 9448 4090 9441
4078 9434 4069 9478
TIME...MOT...LOC 2027Z 237DEG 30KT 4082 9473
$$
DONAVON2 follow-up statements
000
WWUS53 KDMX 082039
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CDT SUN JUN 8 2008
IAC003-159-173-082100-
/O.CON.KDMX.TO.W.0078.000000T0000Z-080608T2100Z/
RINGGOLD IA-TAYLOR IA-ADAMS IA-
339 PM CDT SUN JUN 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN ADAMS...NORTHEASTERN TAYLOR AND NORTHWESTERN RINGGOLD
COUNTIES...
AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SHARPSBURG...OR 75
MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 31 MPH.
THE TORNADO WILL BE NEAR...
LENOX BY 345 PM CDT...
CLEARFIELD BY 350 PM CDT...
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN IOWA.
LAT...LON 4072 9464 4089 9476 4093 9469 4092 9468
4095 9462 4100 9448 4091 9448 4090 9441
4078 9434
TIME...MOT...LOC 2039Z 255DEG 27KT 4082 9461
$$
DONAVON000
WWUS53 KDMX 082058
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
359 PM CDT SUN JUN 8 2008
IAC003-159-173-082109-
/O.EXP.KDMX.TO.W.0078.000000T0000Z-080608T2100Z/
RINGGOLD IA-TAYLOR IA-ADAMS IA-
359 PM CDT SUN JUN 8 2008
...THE TORNADO WARNING FOR SOUTHEASTERN ADAMS...NORTHEASTERN TAYLOR
AND NORTHWESTERN RINGGOLD COUNTIES WILL EXPIRE AT 400 PM CDT...
AT 356 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN IOWA.
LAT...LON 4072 9464 4089 9476 4093 9469 4092 9468
4095 9462 4100 9448 4091 9448 4090 9441
4078 9434
TIME...MOT...LOC 2059Z 255DEG 27KT 4086 9442
$$
DONAVONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:17 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 8, 3:17 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 317 PM CDT SUN JUN 8 2008 .DISCUSSION... ONGOING WEATHER THE MAIN ISSUES THIS FCST PERIOD. HAVE EXTENDED THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IA AND HAVE ADDED SOUTHEAST SECTIONS THROUGH 12Z. SVR THREAT WILL BE MAINLY SMALL HAIL AND WITH HIGH SRH OVER THE SOUTH...SOME TORNADO THREAT THIS EVENING. RAINFALL WITH THE LATEST STORMS ADDING ONE TO TWO INCHES IN SOME CASES WHICH WILL PUSH RIVERS HIGHER AND CONTINUE TO AGGRAVATE COUNTY WIDE FLOODING AS WELL. FRONT AND LOW EXPECTED TO MOVE EAST SOUTHEAST TONIGHT WITH RAINFALL LESSENING OVER THE AREA FROM NW TO SE. BY MORNING A THIRD WAVE APPROACHES WITH HEAVY RAINFALL PSBL OVER THE FAR SOUTHEAST. TEMPS WILL REACH THE MID 70S MONDAY BEFORE ANOTHER STORM ARRIVES TOWARD MIDWEEK. THE BEST NEWS IS THAT WE MAY SEE 24 TO 36 HOURS OF QUIETER WX BEFORE THE NEXT SYSTEM BRINGS MORE RAIN AND SVR THREAT TO THE REGION WED AFTERNOON THROUGH FRIDAY. HYDRO CONCERNS ONGOING AND WILL WITH US UNTIL THIS PATTERN BREAKS. && .AVIATION...08/18Z WILL NOT BE ADDING TO THE CURRENT DISCUSSION DUE TO TIME CONCERNS... OTHER THAN SLOW IMPROVEMENT ACROSS THE NORTH LATE THIS AFTERNOON/TNT AS THE MAIN AREA OF THUNDER/IFR CONDITIONS BEGIN TO SHIFT SOUTH WITH TIME. BY 12Z MON...KOTM WILL CONTINUE TO HAVE SOME MVFR/IFR CONDITIONS WITH REMAINDER OF SITES TRANSITIONING TO VFR. PREVIOUS...EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY WORKING TOWARDS DSM/OTM. COULD VERY WELL SEE IFR OR LOWER CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF LOWER CONDITIONS VERY DIFFICULT TO TIME. CONDITIONS SHOULD IMPROVE BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE. && .DMX...FLASH FLOOD WATCH ALONG AND SE OF A POCAHONTAS...BRITT...TO MASON CITY LINE TO 00Z AND SE OF A CHARITON...NEWTON...MARSHALLTOWN TO GRUNDY CENTER...PARKERSBURG LINE TO 12Z. && REV
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 101 PM CDT SUN JUN 8 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL AND NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS SOUTH OF HIGHWAY 30 MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION. A FLASH FLOOD WATCH...RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-091100- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. SMALL/REV
In the hours before
Local storm report, Jun 8, 9:50 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
950 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 1 N MASON CITY 43.17N 93.20W
06/08/2008 CERRO GORDO IA EMERGENCY MNGR
LEVEE FAILED ALONG NORTH HAMPSHIRE AVE IN NORTH MASON
CITY. SUBDIVISION NEAR THE RIVER IS FLOODING.
&&
JJOHNSONLocal storm report, Jun 8, 11:00 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD WEBSTER CITY 42.46N 93.82W
06/08/2008 HAMILTON IA TRAINED SPOTTER
BOONE RIVER WAY OUT OF BANKS...NUMEROUS ROADS UNDER WATER
AND MANY HOMES WITH BASEMENT FLOODING...MAN HOLE COVERS
OFF FROM WATER PRESSURE. TIME OF EVENT 5-8 AM.
&&
RVACHALELocal storm report, Jun 8, 2:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLOOD 4 NE ANKENY AIRPORT 41.73N 93.50W
06/08/2008 POLK IA LAW ENFORCEMENT
CAR SWEPT OFF ROADWAY BY FLOODWATERS.
&&
INTERSECTION OF NE5TH. ST. AND NE 94TH. AVE.
DEROYLocal storm report, Jun 8, 2:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
229 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FLASH FLOOD 3 E GRISWOLD 41.23N 95.08W
06/08/2008 CASS IA LAW ENFORCEMENT
WATER OVER ROAD AT THE M57 AND HIGHWAY 92 INTERSECTION
&&
RDONAVONLocal storm report, Jun 8, 2:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM FLOOD 4 ESE PLEASANT HILL 41.57N 93.45W
06/08/2008 POLK IA LAW ENFORCEMENT
CAR SWEPT OFF ROADWAY 2700 BLOCK OF SE78TH. ST.
&&
DEROYLocal storm report, Jun 8, 3:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
321 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLOOD 1 WNW CASEY 41.51N 94.54W
06/08/2008 GUTHRIE IA EMERGENCY MNGR
WATER OVER HIGHWAY 25.
&&
DEROYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:14 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 46 min |
| Jun 7, 7:15 PM CDT | Tornado Warning | DMX | Hamilton, Webster, Wright | 45 min |
| Jun 7, 7:32 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 7, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 58 min |
| Jun 7, 7:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 20 min |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | DMX | Wright | 12 hr |
| Jun 7, 9:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Wapello | 62 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Hamilton, Webster | 6 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 7, 9:32 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 9 days |
| Jun 7, 9:55 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 7, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 29 min |
| Jun 7, 10:23 PM CDT | Areal Flood Warning | DMX | Worth | 12 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 33 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 39 min |
| Jun 7, 11:27 PM CDT | Flash Flood Warning | DMX | Carroll | 6 hr |
| Jun 7, 11:59 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 8, 12:32 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 43 min |
| Jun 8, 12:44 AM CDT | Tornado Warning | DMX | Franklin, Wright | 31 min |
| Jun 8, 12:48 AM CDT | Areal Flood Warning | DMX | Calhoun, Pocahontas, Sac | 13 hr |
| Jun 8, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 52 min |
| Jun 8, 1:27 AM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 8, 1:43 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 8, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 42 min |
| Jun 8, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 42 min |
| Jun 8, 3:30 AM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 8, 3:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 53 min |
| Jun 8, 3:51 AM CDT | Areal Flood Advisory | DMX | Humboldt | 6 hr |
| Jun 8, 4:36 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock | 6 hr |
| Jun 8, 5:27 AM CDT | Areal Flood Warning | DMX | Carroll | 12 hr |
| Jun 8, 5:40 AM CDT | Areal Flood Warning | DMX | Winnebago | 12 hr |
| Jun 8, 6:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 24 min |
| Jun 8, 6:26 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 21 min |
| Jun 8, 6:37 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 8, 7:06 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Grundy | 3 hr |
| Jun 8, 7:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Tama | 46 min |
| Jun 8, 7:27 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 8, 7:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 6 hr |
| Jun 8, 7:35 AM CDT | Areal Flood Warning | DMX | Crawford | 12 hr |
| Jun 8, 7:41 AM CDT | Areal Flood Warning | DMX | Webster | 12 hr |
| Jun 8, 7:58 AM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | DMX | Wright | 12 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Greene | 37 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 8, 9:04 AM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 9:27 AM CDT | River Flood Warning | DMX | Dallas, Polk | 37 hr |
| Jun 8, 9:44 AM CDT | River Flood Warning | DMX | Polk | 7 hr |
| Jun 8, 9:46 AM CDT | River Flood Warning | DMX | Polk | 45 hr |
| Jun 8, 9:59 AM CDT | Flash Flood Warning | DMX | Madison, Warren | 6 hr |
| Jun 8, 10:53 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 8, 11:22 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more | 9 hr |
| Jun 8, 11:27 AM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 43 hr |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 34 hr |
| Jun 8, 1:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 53 min |
| Jun 8, 1:42 PM CDT | River Flood Warning | DMX | Madison, Warren | 42 hr |
| Jun 8, 1:45 PM CDT | Areal Flood Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 6 hr |
| Jun 8, 1:56 PM CDT | Flash Flood Warning | DMX | Cass | 5 hr |
| Jun 8, 2:03 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 6 hr |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Hamilton, Webster | 38 min |
| Jun 8, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 46 min |
| Jun 8, 2:36 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 5 hr |
| Jun 8, 2:52 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 49 min |
| Jun 8, 3:11 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Hamilton, Wright | 5 hr |
| Jun 8, 3:16 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 4 hr |
| Jun 8, 3:32 PM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 8, 3:48 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Tama | 4 hr |
| Jun 8, 4:09 PM CDT | Flash Flood Warning | DMX | Madison, Ringgold, Union | 3 hr |
| Jun 8, 4:15 PM CDT | Tornado Warning | DMX | Marshall, Tama | 45 min |
| Jun 8, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 38 min |
| Jun 8, 4:25 PM CDT | Tornado Warning | DMX | Clarke, Madison, Union | 20 min |
| Jun 8, 4:36 PM CDT | Tornado Warning | DMX | Tama | 24 min |
| Jun 8, 4:41 PM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Warren | 3 hr |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Marion, Warren | 24 min |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.